Bulletin of the American Mathematical Society

Tchebycheff quadrature is possible on the infinite interval

J. L. Ullman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 68, Number 6 (1962), 574-576.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183524925

Mathematical Reviews number (MathSciNet)
MR0142959

Zentralblatt MATH identifier
0115.27802

Citation

Ullman, J. L. Tchebycheff quadrature is possible on the infinite interval. Bull. Amer. Math. Soc. 68 (1962), no. 6, 574--576. https://projecteuclid.org/euclid.bams/1183524925


Export citation

References

  • 1. H. S. Wilf, The possibility of Tchebycheff quadrature on infinite intervals, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 209-213.